# SDR DALA2023082106787

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N815DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31926
- Aircraft time: 31,166 hours, 11,917 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3815 -UFC/MISC- DECLARED EMERGENCY DUE TO FLAP LOCKOUT ON APPROACH PHX. CORRECTIVE ACTION: FOUND FSEU BITE CODE 27-52261 (TE FLAPS SNSR DIS). DRAINED AND SERVICED FLAP TRANSMISSIONS. CYCLED FLAPS MULTIPLE TIMES. NO TROUBLE FOUND. AIRCRAFT RETURNED TO SERVICE.
